# SDR 98ZZZX716

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901RM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600116
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Trim
- Condition: Misinstalled
- Location: Door Post
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STANDOFFS FOR DOOR TRIM WERE INSTALLED UNDER SUPPORT FOR DOOR CHAIN POKING HOLE IN AFT DOOR POST CAUSING CRACK 1.50 INCHES LONG.  SUBMITTER STATED ALL CESSNA CITATION OPERATORS SHOULD INSPECT THIS AREA FOR DAMAGE.
